# SDR MASA200500569

- Difficulty date: July 18, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 21,312 hours, 15,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 316
- Condition: Inoperative
- Location: Row 5
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5620 ERI.  EMERGENCY EXIT FLOOD LIGHT OVER ROW 5 THAT WAS INOPERATIVE.  MX RELAMPED.
